×

zbMATH — the first resource for mathematics

Absolut konvergente Reihen und das Hausdorffsche Maß. (German. Russian summary) Zbl 0095.04103

MSC:
28A78 Hausdorff and packing measures
11K55 Metric theory of other algorithms and expansions; measure and Hausdorff dimension
40A05 Convergence and divergence of series and sequences
Keywords:
set theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] F. Hausdorff: Dimension und äusseres Mass. Math. Ann., 79 (1917), 157-179. · JFM 46.0292.01
[2] B. Volkmann: Über Klassen von Mengen natürlicher Zahlen. Jour. rein. u. angew. Math. 190 (1952), 199-230. · Zbl 0048.03401
[3] V. Knichal: Dyadische Entwicklungen und Hausdorffsches Mass. Věst. Král. Čes. spol. nauk, XIV (1933), 1-19. · Zbl 0009.20401
[4] T. Šalát: O istých vlastnostiach radov s kladnými členmi. Sbor. prác Prír. fak. UK, II (1957), 71-76.
[5] T. Šalát: O istých priestoroch radov s Baireovskou metrikou. Mat.-fyz. čas. SAV, VII (1957), 193-205.
[6] T. Šalát: Absolútne konvergentné rady a dyadické rozvoje. Mat.-fyz. čas. SAV, VIII (1958), 3-14.
[7] A. S. Bezikovič: On the sum of digits of real numbers represented in the dyadic System. Math. Ann. 110 (1934), 321-330. · Zbl 0009.39503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.